# SDR UIEA2023031000241

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOUGE - SKIN, RH WING INBD AILERON NOSE LE, WBL 502.5 - 514.25( 1. PERFORM REPAIR OF GOUGE DAMAGE FOUND ON RH WING INBD AILERON NOSE LE, WBL 502.5 - 514.25. PLEASE REFER TO THE JOB CARD ATTACHING SHEETS FOR DETAILED REWORKING INFORMATION. 2. CONDITION CHECK IS GOOD. WORK PERFORM UNDER SRM 57-60-01-2R-1 REV 95, 51-70-09-0G-0 REV 96 & SRM 51-70-10-2R-0 REV 96 )
